Illinois Journal of Mathematics

Analytic reproducing kernels and multiplication operators

Gregory T. Adams, Paul J. McGuire, and Vern I. Paulsen

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 36, Issue 3 (1992), 404-419.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255987417

Digital Object Identifier
doi:10.1215/ijm/1255987417

Mathematical Reviews number (MathSciNet)
MR1161974

Zentralblatt MATH identifier
0760.47010

Subjects
Primary: 46E22: Hilbert spaces with reproducing kernels (= [proper] functional Hilbert spaces, including de Branges-Rovnyak and other structured spaces) [See also 47B32]
Secondary: 47B38: Operators on function spaces (general)

Citation

Adams, Gregory T.; McGuire, Paul J.; Paulsen, Vern I. Analytic reproducing kernels and multiplication operators. Illinois J. Math. 36 (1992), no. 3, 404--419. doi:10.1215/ijm/1255987417. https://projecteuclid.org/euclid.ijm/1255987417


Export citation